Hi! I recently got the Depo Provera shot a couple weeks ago, and it is was within the 5-7 days before my period of which was supposed to be on the 23rd of last month.. And I still haven't gotten my period, I took a pregnancy test and it came out negative, I'm just really worried maybe the test was wrong, or is it normal to have a really late period after having your first shot?
Depovera can lighten and shorten your period. It can also stop it altogether. You have started it before your periods so pregnancy is unlikely. This is common with the use of depo and can happen anytime after you start taking it. If you are still concerned it is best to discuss it with your doctor and get your doubts clarified.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.